MAUDE Adverse Event Report: ICU MEDICAL, INC. TRACHEOSTOMY PERCUTANEOUS TUBE 7.0 MM; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL, INC. TRACHEOSTOMY PERCUTANEOUS TUBE 7.0 MM; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/597/070
Medical Device Problem Codes Gas/Air Leak (2946); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the cuff pressure was found not to be holding up.The trach tube was deflating when air was put into the pilot balloon.The trach tube was replaced.There was patient involvement, no injury was reported.

Brand Name
TRACHEOSTOMY PERCUTANEOUS TUBE 7.0 MM
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key25179435
Report Number3012307300-2026-05058
Device Sequence Number10693363
Product Code BTO
UDI-Device Identifier15019315060281
UDI-Public(01)15019315060281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number100/597/070
Device Lot Number4362789
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown